# SDR FDEA201109013630

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 6,462 hours, 3,509 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327118100500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 252YG HAS 6 EA CRACKS AND 10 SQ IN.  DELAMINATION FABRICATED FLOOR PANEL 252YG IAW DWG SRZ 25-005, REV J.
